Juvederm Lip Lumps Post-injection

I had Juvederm injected into my lips. My top lip...

I had Juvederm injected into my lips. My top lip is naturally very thin and the sides (beyond the cupid's bow) are not really visible when my mouth is closed. I was going for a very subtle result -- make the sides of my top lip more visible when my mouth is closed.

It is 3 1/2 days post-treatment and I have a number of bumps on my top lip that create an uneven line when my mouth is open (in addition to discoloration). I also have one large lump on one side of my lower lip.

Is this a common result? Will it go away? I am really regretting that I had this done and wondering about the enzyme that can be used to dissolve it. Will it cause another round of swelling/bruising?

Name not provided

Not applicable -- Doctor not named

Was this review helpful? 2 others found this helpful

Comments (2)

Massage the bumps- most people say it helps.
  • Reply

I had the same horrible results that you describe. Don't have the enzyme injected, it will create more bruising and possibly allergic complications according to other people that have done it. The only other thing to do, is to go back to the doctor and tell him how unhappy you are with the results or wait until it dissapears. Make sure you let everybody know on this website who did this to you, so at least you can save someone else from this horrible experience.

  • Reply